# SDR 9502332284

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Chord
- Part number: 651852214
- Condition: Damaged
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND WING TO BODY UPPER RIB CHORD AT FS 760, RBL 70.5 DAMAGED.  REPAIRED PER NWA EA 22-093804.
